Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Severe cramps, diarrhea, mucus and blood in stools. Emergency condition?

Yesterday evening I started getting really bad cramps similar to period cramps. By the time I went to bed I had diarrhea . During the night and this morning I have gone to the bathroom over 10 tims and now my stool consists of mucus and what looks lik blood. The cramping goes away and comes back. Everytime it comes back I have to go to the bathroom and all that comes out is small amount of the blood/mucus subtance. I m going to make an appt with my dr but should I be going to the ER in the meantime?
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Hi ,. I think you are suffering from acute abdominal infection . You should consult your GP immediately and start antibiotics. Meanwhile take liquid or semisolid diet ,probiotics, antispasmodics for pain and maintain good hydration.Hope it helps.
Answered: Fri, 27 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor